Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Infant with fever. Giving meftal. Changed medication to calpol. Fever not coming down

My son aged 1.9 yrs old is having fever in range of 100 - 101.4 f from yesterday. We were giving him meftal from yesterday like 3 doses till today afternoon. However, the temp subsides and then suddenly shoots up while kid is in sleep. Today afternoon doctor advised calpol upto fever temp of 102 and meftal only if temp is more than 102. Kindly advise.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Atish and thanks for the query
Your doctor advised you the right medication and continue with it as he/she has advised you. But if fever continue for more than 2 days than your child needs a course of antibiotic to get fully treated. Consult your doctor again after 2-3 days if fever continue to come. In addition to this follow some precautions:
1. Do not keep your child in wet cloths
2. Give him fresh and light diet.
3. Keep him in hygienic condition and environment.
4. Keep your child hydrated.

Hope this will help you.
Best Wishes and get well soon
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor